Volume 56, Number 3, September 2011

                                                                                                                                                                                                                                                   

 

S T U D I A

 

                UNIVERSITATIS BABEŞ-BOLYAI

  

                               MATHEMATICA

                                          

 

 

CONTENTS

 

Octavian Agratini, Professor Francesco Altomare at his 60th anniversary . . . . . . . . . . . . . . . . . . . . . . . . 3

 

ANALYSIS

 

Abdelouaheb Ardjouni and Ahcene Djoudi, Periodic solutions in totally nonlinear difference

equations with functional delay . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 7

 

Alexandru-Darius Filip, Perovs fixed point theorem for multivalued mappings

in generalized Kasahara spaces . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 19

 

COMPLEX ANALYSIS

 

Mohamed K. Aouf, Some multivalent functions with negative coefficients defined by using

a certain fractional derivative operator . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 29

 

Oana Crisan, Differential subordinations obtained by using Al-Oboudi and Ruscheweyh operators . . 45

 

Elsayed A. Elrifai, Hanan E. Darwish and Abdusalam R. Ahmed, Properties of certain analytic

functions defined by a linear operator . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .53

 

Gangadharan Murugusundaramoorthy and Thomas Rosy, Subclasses of analytic functions associated

with Fox-Wrights generalized hypergeometric functions based on Hilbert space operator . .. . . . . . . . 61

 

Zhi-Gang Wang, Feng-Hua Wen and Qing-Guo Li, Subclasses of analytic functions involving

a family of integral operators . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .73

 

APPLIED MATHEMATICS

 

Maria Cırnu, On a class of pseudo-parallel submanifolds in Kenmotsu space forms . . . . . . . . . . . . . . . 85

 

Fadime Dirik and Kamil Demirci, Four-dimensional matrix transformation and rate of A-statistical

convergence of Bogel-type continuous functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .95

 

Ljubomir Georgiev and Konstantin Kostov, Solution of a nonlinear system of second kind

Lagranges equations by fixed-point method . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 105

 

Octavia Nica and Radu Precup, On the nonlocal initial value problem for

first order differential systems . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .113

 

APPROXIMATION THEORY AND NUMERICAL ANALYSIS

 

Marius Birou, Bezier blending surfaces on astroid . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 127

 

Adrian Holhos, Uniform weighted approximation by positive linear operators . . . . . . . . . . . . . . . . . . 135

 

Donatella Occorsio, Some new properties of Generalized Bernstein polynomials . . . . . . . . . . . . . . . . 147

 

Book reviews . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .161